Einschließungssatz für die Eigenwerte von Integralgleichungen

L., Collatz

Mathematische Zeitschrift (1942)

  • Volume: 47, page 395-398
  • ISSN: 0025-5874; 1432-1823

How to cite


Collatz, L.,. "Einschließungssatz für die Eigenwerte von Integralgleichungen." Mathematische Zeitschrift 47 (1942): 395-398. <http://eudml.org/doc/168960>.

author = {Collatz, L.,},
journal = {Mathematische Zeitschrift},
keywords = {Integral equations, integral transforms},
pages = {395-398},
title = {Einschließungssatz für die Eigenwerte von Integralgleichungen},
url = {http://eudml.org/doc/168960},
volume = {47},
year = {1942},

AU - Collatz, L.,
TI - Einschließungssatz für die Eigenwerte von Integralgleichungen
JO - Mathematische Zeitschrift
PY - 1942
VL - 47
SP - 395
EP - 398
KW - Integral equations, integral transforms
UR - http://eudml.org/doc/168960
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.